# SDR RAIA0008013

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 3,201 hours, 2,598 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: M832481226
- Condition: Failed
- Location: Left Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6315-BOS- BLEED 1 LEAK EICAS MESSAGES ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED BLEED DUCT SEALS ON LEFT SIDE AFT OF LEFT WING CONNECTION.
